MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked/bent.The subject main coil was seen to be broken and not returned.The subject coil introducer sheath was not returned.The functional inspection was unable to perform due to missing coil.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported "coil in catheter friction" could not be replicated during device analysis; however, the analysis results are consistent with the reported event and ¿main coil stretched¿ could not confirmed during analysis as subject main coil was not returned.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during a subject coil embolization procedure, the physician placed a microcatheter over a guidewire at an aneurysm measuring approximately 3.0 mm to 3.6 mm.The subject coil was initially selected.Upon unpacking and hydration, the subject coil appeared intact.After advancing the subject coil through the microcatheter, the physician encountered resistance when the subject coil was approximately halfway deployed.Despite multiple attempts to advance it further, the subject coil could not be advanced and was subsequently withdrawn.Upon removal, the physician observed that the subject coil had become stretched to successfully complete the procedure, the physician used a new coil, which was deployed through the original microcatheter.Additional information provided by the customer indicated that when advancing the subject coil, operator proceeded slowly and carefully without excessive force.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis, and the subject coil delivery wire was found to be kinked and bent.The subject main coil was observed to be broken and fractured from the delivery wire and was not returned with the device.Due to the condition of the returned device, functional testing could not be performed.During the analysis, the subject coil was found to be missing therefore, an assignable cause of 'not confirmed' has been assigned to the reported defect ¿main coil stretched.¿ an assignable cause of 'procedural factors' will be assigned to the reported event ¿coil in catheter friction" it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.It is probable that the subject coil was advanced or retracted against resistance, which may have resulted in fracture of the coil and led to the observed defects in the device.An assignable cause of 'procedural factors' will be assigned to "main coil broken/fractured during use " as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analyzed defect ¿coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
It was reported that during a left posterior communicating artery (pcoma) aneurysm coil embolization procedure, when the subject coil was pushed to approximately the halfway point of the microcatheter, the physician found that it could not be advanced further.When withdrawn outside the body, the physician found that the coil had been stretched.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that the subject main coil was broken/fractured during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24868058
Report Number3008881809-2026-00220
Device Sequence Number12999799
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public(01)04546540675903(17)300511(10)25609234
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035423100
Device Lot Number25609234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); GUIDEWIRE
Patient Age58 YR
Patient SexUnknown
Patient RaceAsian